# SDR 9519032710

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EA
- Make and model: Boeing 727225
- Aircraft serial: 22557
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND THE LEFT AFT OVERWING EMERGENCY LIGHT L895 INOPERATIVE.  REPLACED BATTERY M955, LIGHT CHECKED OK.
